Translator Disclaimer
January/February 2014 A blow-up criterion for the MHD equations with mass diffusion
Jishan Fan, Gen Nakamura, Yong Zhou
Differential Integral Equations 27(1/2): 27-33 (January/February 2014).

Abstract

In this paper, a blow-up criterion is proved for the MHD equations with mass diffusion in a bounded domain.

Citation

Download Citation

Jishan Fan. Gen Nakamura. Yong Zhou. "A blow-up criterion for the MHD equations with mass diffusion." Differential Integral Equations 27 (1/2) 27 - 33, January/February 2014.

Information

Published: January/February 2014
First available in Project Euclid: 12 November 2013

zbMATH: 1313.76019
MathSciNet: MR3161593

Subjects:
Primary: 35Q30, 76D03

Rights: Copyright © 2014 Khayyam Publishing, Inc.

JOURNAL ARTICLE
7 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.27 • No. 1/2 • January/February 2014
Back to Top